Comment on ``Bayesian measures of model complexity and fit'' (Pkg: p583-639)

Robert, Christian P., Titterington, D. M. . Journal of the Royal Statistical Society, Series B: Statistical Methodology 2002. 64 (4) :621-622

Locate this article in:

Bibtex

@article{CIS-180791,
  Author = {Robert, Christian P. and Titterington, D. M.},
  Title = {Comment on ``Bayesian measures of model complexity and fit'' (Pkg: p583-639)},
  Journal = {Journal of the Royal Statistical Society, Series B: Statistical Methodology},
  Volume = {64},
  Number = {4},
  Year = {2002},
  Pages = {621--622},
  Keywords = {}
}

Similar articles